Almost-periodic solutions of a class of linear hyperbolic equations
Matematičeskie zametki, Tome 56 (1994) no. 2, pp. 146-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_2_a13,
author = {S. V. Zelik},
title = {Almost-periodic solutions of a class of linear hyperbolic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {146--149},
year = {1994},
volume = {56},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_2_a13/}
}
S. V. Zelik. Almost-periodic solutions of a class of linear hyperbolic equations. Matematičeskie zametki, Tome 56 (1994) no. 2, pp. 146-149. http://geodesic.mathdoc.fr/item/MZM_1994_56_2_a13/
[1] Sobolev S. L., DAN SSSR, XIVIII:8 (1945), 570
[2] Zaidman S., Ann. Scient. Ec. Norm. Sup. Ser. 3, 79 (1962), 151–198 | MR | Zbl
[3] Rudin U., Funktsionalnyi analiz, Mir, M., 1975
[4] Levitan B. M., Zhikov V. V., Pochti-periodicheskie funktsii i differentsialnye uravneniya, Izd-vo MGU, M., 1978 | Zbl